MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS+ (LAL+)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS+ (LAL+)
Model Number 60007
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 12/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A site reported to rxsight that a patient was bilaterally implanted with the light adjustable lens+ (lal+, sn (b)(6), +22.5d) in the left eye on (b)(6) 2024.Postoperatively, the patient completed 1 light adjustment in the left eye but delayed the lock in treatment due to dry eye treatment and light adjustment of the right eye.Upon examination on (b)(6) 2025, the treating physician observed central intraocular lens irregularities consistent with polymerization.Lock in treatment was performed on the same day.A procedure was attempted on (b)(6) 2025 to explant the lens, however, due to zonular dehiscence the procedure was not completed.On (b)(6) 2025, approximately 12 months after implantation, the lal+ was explanted and a new light adjustable lens (lal, sn (b)(6), +22.5d) implanted as a replacement.
 
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).

Brand Name
LIGHT ADJUSTABLE LENS+ (LAL+)
Common Device Name
LIGHT ADJUSTABLE LENS+ (LAL+)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key23936879
Report Number3012712027-2025-00454
Device Sequence Number20236872
Product Code PZK
UDI-Device Identifier00818806021637
UDI-Public01008188060216371124020817270131
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60007
Device Catalogue Number60007
Device Lot NumberL08-005910
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Initial Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale